Revista Matemática Iberoamericana


Full-Text PDF (2629 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 4, 1985, pp. 85–126
DOI: 10.4171/RMI/20

Published online: 1985-12-31

Poincaré-Cartan Forms in Higher Order Variational Calculus on Fibred Manifolds

Jaime Muñoz Masqué[1]

(1) CSIC, Madrid, Spain

No abstract available for this article.

No keywords available for this article.

Muñoz Masqué Jaime: Poincaré-Cartan Forms in Higher Order Variational Calculus on Fibred Manifolds. Rev. Mat. Iberoam. 1 (1985), 85-126. doi: 10.4171/RMI/20